For the last week I have felt a tingling in my lower right abdomen that comes and goes several times a day. I am 55 and my exam with OB/GYN a bout 3 months ago was normal. I have frequent constipation and bloating. I My colonoscopy exam 3 yrs. ago was normal. What could this sensation be? It is occasionally painful.
I have had similar symptoms the last week. the tingling sensation feels like ulnar neuropathy but instead of being in my hand, i'm feeling it in a localized area the size of a half dollar, in the upper right quadrant of my abdomen~approximately in the area of my liver/gall bladder. i am a 45 yr old anglo male in otherwise perfect health. i have experienced no bowel symptoms.
Numbness and tingling are abnormal sensations that can occur anywhere in your body.
Many causes of numbness in the leg are there. These include injury to the back or spinal cord, diabetes, stroke, multiple sclerosis and underactive thyroid. Abnormal levels of calcium, potassium, or sodium in your body and a lack of vitamin B12 can also cause tingling sensations.
You can take multivitamins for some time. Also get your blood sugar and thyroid hormones levels tested.
In case the symptoms persist then pls consult a neurologist as it can be due to some neurological disorder. Common disorders causing paraesthesias are transient ischemic attack, motor neurone disease, or autoimmune disorders like multiple sclerosis or lupus erythematosus. A diagnostic evaluation by a doctor is necessary to rule these out.
Take care and pls do keep us posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.